MAUDE Adverse Event Report: BARD ACCESS SYSTEMS M.R.I. DUAL-LUMEN IMPLANTABLE PORT, LEONARD, 10F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS M.R.I. DUAL-LUMEN IMPLANTABLE PORT, LEONARD, 10F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0607200
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Of the reported two malfunctions, lot number were provided for one malfunction and the lot history review was performed.The product catalog number for one malfunction was reported as unk power port duo.For both the malfunctions the samples were not returned to the manufacturer for inspection/evaluation.Therefore, the investigation is inconclusive for the reported obstruction of flow.Based on the available information, the definitive root cause for this event is unknown.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicates that model 0607200 port & catheter, implanted, subcutaneous, intravascular allegedly experienced obstruction of flow.These information's were received from a various sources.Both the malfunctions involved patient with no patient consequences.For both the malfunctions patients' age, weight and gender were not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 0607200 port & catheter, implanted, subcutaneous, intravascular allegedly experienced obstruction of flow.These information was received from a single sources.This malfunction involved one patient with no patient consequences.Patients' age, weight and gender were not provided.
 
Additional Manufacturer Narrative
H10: for the reported two malfunctions, reportability was reassessed and determined to be no longer reportable for one malfunction.H10: of the reported one malfunction, lot number was provided and the lot history review was performed.Sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation is inconclusive for the reported obstruction of flow.Based on the available information, the definitive root cause for this event is unknown.The devices are labeled for single use.H10: g4.H11: b5, d4(corporate lot no).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
M.R.I. DUAL-LUMEN IMPLANTABLE PORT, LEONARD, 10F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10744472
Report Number3006260740-2020-03529
Device Sequence Number14474855
Product Code LJT
UDI-Device Identifier00801741026119
UDI-Public(01)00801741026119
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0607200
Device Catalogue Number0607200
Device Lot NumberRERH1014
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date01/27/2021
Patient Sequence Number1